# SDR ASOA2015040812557

- Difficulty date: March 13, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,471 hours, 10,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 280-282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT FS280-282.86 CORRODED BETWEEN 26L-26R.  BLENDED CORROSION AT FS280, STR 26L-26R IAW SRM 51-21-06-001-001-A01.  NO DAMAGE LIMITS IN SRM FOR CIRCUMFERENTIAL JOINT AT FS 280.00.  FOUND MORE CORROSION WHILE CLEANING, REMOVED 8 EA FASTENERS IAW SRM 51-42-06-001-001-A01. REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
